Alert archive / New York / Tornado Warnings in 2006

Tornado Warning 3, NWS Albany, NY

December 1, 2006Dutchess County, New York

NWS Albany, NY issued this tornado warning at Dec 1, 2006, 6:26 PM EST for Dutchess County, New York. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 1, 2006, 6:26 PM EST (23:26 UTC)
Expired
Dec 1, 2006, 7:19 PM EST
In force
53 min
Issued by
NWS Albany, NY
Area
Counties, with a storm outline in the text

County Dutchess County, NY

The radar

The Albany radar (KENX), 69 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 1, 3:24 PM ESTSevere Thunderstorm WatchSPC7 hr
Dec 1, 6:11 PM ESTTornado WatchSPC2 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 11.4 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2006-12-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2006-12-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 237 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
479 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
237 m²/s²
0-3 km storm-relative helicity
338 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS51 KALY 012326
TORALY
NYC027-020030-
/O.NEW.KALY.TO.W.0003.061201T2326Z-061202T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ALBANY NY
626 PM EST FRI DEC 1 2006

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN DUTCHESS COUNTY IN EAST CENTRAL NEW YORK
  THIS INCLUDES THE CITY OF RHINEBECK

* UNTIL 730 PM EST

* AT 623 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR RED HOOK...
  OR ABOUT 6 MILES SOUTHEAST OF SAUGERTIES...MOVING NORTHEAST AT 50
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  JACKSON CORNERS

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EST FRIDAY EVENING
FOR NORTHERN CONNECTICUT AND EAST CENTRAL NEW YORK.

LAT...LON 4188 7395 4196 7394 4199 7395 4200 7394
      4207 7393 4207 7390 4200 7374 4200 7368

$$
1 follow-up statement
000 
WWUS51 KALY 020019
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
718 PM EST FRI DEC 1 2006

NYC027-020028-
/O.CAN.KALY.TO.W.0003.000000T0000Z-061202T0030Z/
DUTCHESS NY-
718 PM EST FRI DEC 1 2006

...THE TORNADO WARNING FOR DUTCHESS COUNTY IS CANCELLED...

THE THUNDERSTORM CONTAINING THE POTENTIAL TORNADO HAS MOVED EAST OF 
DUTCHESS COUNTY. THE IMMINENT THREAT FOR A TORNADO HAS ENDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EST FRIDAY EVENING
FOR NORTHERN CONNECTICUT AND EAST CENTRAL NEW YORK.

LAT...LON 4188 7395 4196 7394 4199 7395 4200 7394
      4207 7393 4207 7390 4200 7374 4200 7368

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this tornado warning went out at Dec 1, 2:50 PM EST, 3 hours 36 minutes earlier.

Area forecast discussion, Dec 1, 2:50 PM EST, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
250 PM EST FRI DEC 1 2006

.SHORT TERM /TONIGHT THROUGH SUNDAY/...
STRONG COLD FRONT ASSOCIATED WITH THE STRONG SURFACE LOW THAT WILL
MOVE ACROSS NORTHERN NEW YORK THIS EVENING WILL BRING A ROUND OF
CONVECTION AND STRONG WINDS TO THE REGION THIS EVENING. LOW LEVEL
COLD AIR ACROSS THE NORTHERN PART OF THE FORECAST AREA WILL LIKELY
BE SCOURED OUT FOR A TIME THIS EVENING BEFORE TEMPS BEGIN FALLING
AGAIN LATER ON. 18Z SOUNDING SHOWED VERY STRONG WINDS ABOVE THE
SURFACE (40-70 KTS BETWEEN 850 AND 700 MB)...WITH THESE WINDS LIKELY
TO GET STRONGER SINCE THE MID LEVEL JET HAD NOT YET REACHED KALB AS
OF 18Z.

HAVE KEPT THE HIGH WIND WATCH IN EFFECT THROUGH NOON ON SATURDAY...
BUT HAVE REDUCED THE WIND GUSTS IN THE GRID FORECASTS TO BELOW HIGH
WIND WARNING CRITERIA LATE TONIGHT AND SATURDAY MORNING SINCE THE
GRADIENT DOES NOT APPEAR TO SUPPORT WIND GUSTS OVER 58 MPH.
HOWEVER...WITH THE STRONGEST WINDS NOT HERE YET...DID NOT WISH TO
CHANGE THE TIMING OF THE HIGH WIND WARNING OR CUT BACK TO A WIND
ADVISORY FOR LATE TONIGHT AND SATURDAY MORNING.

AFTER TONIGHT LAKE EFFECT WILL BE THE MAIN FORECAST PROBLEM. AT THIS
POINT IS APPEARS LAKE EFFECT SNOWS WILL BE CONFINED TO THE WESTERN
ADIRONDACKS AND POSSIBLY AS FAR SOUTH AS THE NORTHERN END OF THE
MOHAWK VALLEY. DOES NOT APPEAR TO BE A SIGNIFICANT EVENT FOR OUR
FORECAST AREA WITH NOTHING MORE THAN 2-3 INCHES FORECAST IN ANY ONE
12 HOUR PERIOD.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
WRF MODEL TRIES TO BRING SNOW ASSOCIATED WITH AN OFFSHORE LOW INTO
THE SOUTHEAST HALF OF THE FORECAST AREA LATE SUNDAY NIGHT AND
MONDAY...WHILE THE GFS KEEPS THE STEADY SNOW WELL OUT TO SEA. WRF
HAS A HISTORY OF DEVELOPING LOWS TOO STRONGLY AND TRACKING THEM TOO
FAR NORTH AND WEST...SO WILL KEEP FORECAST SIMILAR TO THE GFS. THAT
STILL RESULTS IN A CHANCE OF SNOW SINCE A UPPER LEVEL TROF AND WEAK
SURFACE REFLECTION IS STILL FORECAST TO CROSS THE REGION SUNDAY
NIGHT AND EARLY MONDAY.

AFTER THAT...LAKE EFFECT AND A WEAK CLIPPER TYPE SYSTEM WILL REQUIRE
SLIGHT CHANCE OR LOW CHANCE POPS IN MOST AREAS THROUGH WEDNESDAY.

GENERALLY DRY THEREAFTER AS A LARGE HIGH PRESSURE SYSTEM BUILDS INTO
THE REGION.

&&

.AVIATION /18Z FRIDAY THROUGH 18Z SATURDAY/...
A VERY COMPLEX WEATHER SITUATION IS OCCURRING OVER THE ERN NY TAF
SITES EARLY THIS AFTERNOON. A COLD FRONT IN THE LATE MORNING DIPPED
SOUTHWARD THROUGH THE HUDSON RIVER VALLEY WITH SHALLOW COLD AIR IN
THE LOWER 1-1.5 KFT MAKING ITS WAY SOUTH TO BETWEEN KALB AND KPOU.
THE WINDS HAVE SHIFTED NORTHERLY AT KGFL AND KALB AT ABOUT 10 KTS.
THE WINDS IN THE KPOU VICINITY CONTINUE TO BE FROM THE SOUTH AT 5-12
KTS. WE ARE EXPECTING THIS BOUNDARY TO MOVE BACK TO THE NORTH OF ALY
AROUND 22Z...AS A WARM FRONT. THE WINDS WILL INCREASE FROM THE S/SW
AT 15-20 KTS AHEAD OF A STRONG AREA OF LOW PRESSURE THAT WILL PUSH
THE ARCTIC FRONT AND A POSSIBLE SQUALL LINE /OR MULTIPLE MINI
CONVECTIVE LINES/...FROM KALB-KPOU. THE AIR MAYBE STABLE ENOUGH TO
PREVENT ANY CONVECTION FROM KGFL NORTH AHEAD OF THE FRONT. WE ADDED
A VCTS TO KALB AROUND 22Z AND A TEMPO FOR A +TSRA FOR KPOU 21-24Z.
THE CONDITIONS WILL HOVER AT MVFR/IFR LEVELS FOR ALL THREE SITES IN
ANY SHOWERS OR THUNDERSTORMS. WIND GUSTS OF 35-45 KTS MAY OCCUR WITH
THE FRONTAL PASSAGE. THERE WILL ALSO BE LOW LEVEL WIND SHEAR BELOW 2
KFT AHEAD AND ALONG THE FRONTAL PASSAGE AT KPOU 18Z-00Z...AND WITH
THE FRONTAL PASSAGE 22Z-01Z AT KALB AND KGFL.

ONCE THE FRONT PASSES ERN NY BY AROUND 01Z...THE WINDS WILL BE FROM
THE W/SW AT 15-25KTS WITH GUSTS TO CLOSE TO 40KTS IN THE OVERNIGHT.
THE CIGS WILL RISE TO VFR LEVELS THEREAFTER...AND WILL CONTINUE TO
18Z SAT.

&&

.HYDROLOGY...
UNSEASONABLY WARM AND MOIST AIR CONTINUES TO POUR INTO THE REGION
AHEAD OF THE COLD FRONT WHICH WAS PASSING THROUGH WESTERN NEW YORK
THIS AFERNOON. FRONT SHOULD SWEEP THROUGH THE AREA IN THE LATE AFTER
NOON AND EARLY EVENING HOURS WITH A QUICK INCH TO INCH AND A HALF
OF PRECIP. ONE HALF TO ONE INCH OF RAIN HAS ALREADY FALLEN OVER
THE REGION NORTH OF THE MOHAWK VALLEY. THE RAIN WILL RESULT IN
SHARP RISES ON THE RIVERS THIS EVENING AND TONIGHT. AT THE MOMENT
NONE ARE FORECAST TO GO OVER FLOOD. THE GREAT SACANDAGA LAKE...
LAKE DELTA...AND ASHOKAN RESERVOIR ARE NEARLY FULL. HINCKLEY
RESERVOIR HAS BEEN DRAWN DOWN SEVERAL FEET AND SCHOHARIE RESERVOIR
IS DOWN ABOUT FIVE FEET FROM THE NOTCH. WHILE OUR FAR NORTHERN
ZONES WILL DROP BELOW FREEZING TONIGHT MOST OF THE AREA SHOULD
REMAIN IN THE MID 30S OVERNIGHT AND WARM INTO THE MID 40S ON
SATURDAY BEFORE DROPPING BELOW FREEZING SATURDAY NIGHT. NO RAIN
IS FORECAST THE NEXT SEVERAL DAYS AS THE SOUTHERN ZONES WILL
MOSTLY BE DRY WITH FLURRIES AND SNOW SHOWERS OVER THE NORTHERN
ZONES.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...HIGH WIND WARNING UNTIL 12 PM EST SATURDAY FOR CTZ001-013.

MA...HIGH WIND WARNING UNTIL 12 PM EST SATURDAY FOR MAZ001-025.

NY...HIGH WIND WARNING UNTIL 12 PM EST SATURDAY FOR NYZ032-033-
     038>043-047>054-058>061-063>066-082>084.

     FLOOD WATCH THROUGH THIS EVENING FOR NYZ032-033-038-039-
     041>043-082>084.

VT...HIGH WIND WARNING UNTIL 12 PM EST SATURDAY FOR VTZ013>015.

&&
Hazardous weather outlook, Dec 1, 3:36 PM EST, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE ALBANY NY
336 PM EST FRI DEC 1 2006

CTZ001-013-MAZ001-025-NYZ040-047>054-058>061-063>066-VTZ013>015-
021200-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-MONTGOMERY-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
336 PM EST FRI DEC 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK
EXCLUDING THE WESTERN MOHAWK VALLEY...SOUTHERN ADIRONDACKS AND
LAKE GEORGE SARATOGA REGION...AND SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORM WATCH 876 IS IN EFFECT UNTIL 10 PM.

A HIGH WIND WARNING IS IN EFFECT FROM NOON TODAY THROUGH NOON
SATURDAY. PLEASE REFER TO THE HIGH WIND WARNING STATEMENT FOR
DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A HIGH WIND WARNING IS IN EFFECT THROUGH NOON SATURDAY. PLEASE
REFER TO THE HIGH WIND WARNING STATEMENT FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS ARE NOW ACTIVATED. SPOTTERS ARE ASKED TO SEND ALL
REPORTS OF DAMAGING WINDS...MEASURED WIND GUSTS OVER 40
MPH...BANKFULL OR NEAR BANKFULL STREAMS AND RIVERS...AND RAINFALL
MEASUREMENTS OF AN INCH OR MORE TO THE NATIONAL WEATHER SERVICE.
SPOTTERS ARE ALSO REQUESTED TO REPORT IF THEY OBSERVE LIGHTNING OR
HEAR THUNDER.

NYZ032-033-038-039-041>043-082>084-021200-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-
336 PM EST FRI DEC 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN MOHAWK
VALLEY...SOUTHERN ADIRONDACKS AND LAKE GEORGE SARATOGA REGION IN
EAST CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORM WATCH 876 IS IN EFFECT UNTIL 10 PM.

A HIGH WIND WARNING IS IN EFFECT FROM NOON TODAY THROUGH NOON
SATURDAY. PLEASE REFER TO THE HIGH WIND WARNING STATEMENT FOR
DETAILS.

A FLOOD WATCH IS IN EFFECT FROM THIS AFTERNOON THROUGH THIS
EVENING...DUE TO THE POTENTIAL FOR HEAVY RAINFALL...AND POSSIBLE
MINOR RIVER FLOODING. PLEASE REFER TO THE FLOOD WATCH STATEMENT
FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A HIGH WIND WARNING IS IN EFFECT THROUGH NOON SATURDAY. PLEASE
REFER TO THE HIGH WIND WARNING STATEMENT FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS ARE NOW ACTIVATED. SPOTTERS ARE ASKED TO SEND ALL
REPORTS OF DAMAGING WINDS...MEASURED WIND GUSTS OVER 40
MPH...BANKFULL OR NEAR BANKFULL STREAMS AND RIVERS...AND RAINFALL
MEASUREMENTS OF AN INCH OR MORE TO THE NATIONAL WEATHER SERVICE.
SPOTTERS ARE ALSO REQUESTED TO REPORT IF THEY OBSERVE LIGHTNING OR
HEAR THUNDER.

In the hours before

Local storm report, Dec 1, 5:07 PM EST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
507 PM EST FRI DEC 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     TSTM WND DMG     OHIO                    43.32N 74.98W
12/01/2006                   HERKIMER           NY   TRAINED SPOTTER

            TREE DOWN

0452 PM     TSTM WND DMG     BIG MOOSE               43.82N 74.91W
12/01/2006                   HERKIMER           NY   LAW ENFORCEMENT

            TREE DOWN

&&

OKEEFE
Local storm report, Dec 1, 5:49 PM EST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
549 PM EST FRI DEC 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     TSTM WND DMG     GLEN                    42.89N 74.35W
12/01/2006                   MONTGOMERY         NY   LAW ENFORCEMENT

            TREES DOWN

&&

OKEEFE
Special weather statement, Dec 1, 6:06 PM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
606 PM EST FRI DEC 1 2006

NYZ054-VTZ013>015-012330-
EASTERN RENSSELAER NY-BENNINGTON VT-EASTERN WINDHAM VT-
WESTERN WINDHAM VT-
606 PM EST FRI DEC 1 2006

...STRONG THUNDERSTORMS IN BENNINGTON...RENSSELAER AND WINDHAM
COUNTIES THROUGH 7 PM...

AT 601 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN
EXCESS OF 50 MPH...FREQUENT LIGHTNING  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 18 MILES NORTHWEST OF DORSET TO 6 MILES
WEST OF ARLINGTON TO 8 MILES WEST OF BENNINGTON TO GRAFTON...AND
MOVING EAST AT 55 MPH.

WINDS OF THIS MAGNITUDE MAY BE STRONG ENOUGH TO DOWN TREE
LIMBS...AND PROPEL LOOSE OUTDOOR OBJECTS.

THUNDERSTORMS WILL BE NEAR...
WEST WARDSBORO...STRATTON...STAMFORD AND LONDONDERRY BY 620 PM EST
WILMINGTON...TOWNSHEND...HARMONYVILLE AND READSBORO BY 625 PM EST
SAXTONS RIVER BY 630 PM EST.
Local storm report, Dec 1, 6:12 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
612 PM EST FRI DEC 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     NON-TSTM WND GST BENNINGTON              42.87N 73.19W
12/01/2006  M58 MPH          BENNINGTON         VT   ASOS

&&

OKEEFE

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 2:16 AM ESTHigh Wind WarningALYAlbany, Columbia, Dutchess, Fulton, Greene, Hamilton and 9 more19 hr
Dec 1, 4:05 PM ESTSevere Thunderstorm WarningALYHerkimer55 min
Dec 1, 4:24 PM ESTSevere Thunderstorm WarningALYFulton, Hamilton, Montgomery, Schoharie66 min
Dec 1, 5:20 PM ESTSevere Thunderstorm WarningALYGreene, Ulster55 min
Dec 1, 5:24 PM ESTSevere Thunderstorm WarningALYAlbany, Saratoga, Schenectady66 min
Dec 1, 6:01 PM ESTTornado WarningALYUlster44 min
Dec 1, 6:29 PM ESTSevere Thunderstorm WarningALYRensselaer61 min
Dec 1, 6:37 PM ESTSevere Thunderstorm WarningALYColumbia53 min

Nearby

Tornado Warnings in New York, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.